# SDR GTIA2016100201618

- Difficulty date: October 2, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  FA NOTICED A PAINT ODOR IN THE FWD CABIN AND A MUSTY SOCKS ODOR WAS REPORTED IN THE AFT CABIN.   PERFORMED PACK BURN WITH APU ON NR  1 AND  2 PACKS IAW AMM 21-00-00-615-002 AND 21-00-00-615-004.  NO ODOR NOTED
